Jen had her second Chemotherapy treatment on Wednesday. It went fairly smoothly for her. She does need to get a port put in to make it easier to give the chemotherapy and to protect her veins. Since the chemo can cause scarring in the veins of the arm, the port is required so the chemo can infuse into one of the veins closer to the heart. She will have to go under anesthesia, however it is a quick procedure. She will have that done sometime next week.
I'm happy to report that as of yesterday Jen is feeling just a bit nauseous after her treatment. Please keep sending her your good vibes and prayers.💫
So far, the worst side effects from everything have been the fatigue, nausea, bladder infections and rapid hair loss. As you can see from her picture-Jen was losing so much of her hair in large clumps she decided to shave her head to feel more liberated and embrace how her body is changing during this battle. You can see her shining spirit sparkle in her eyes and we all know-You Got This Jen!
We love you!